# SDR 7EMA202104290001

- Difficulty date: April 24, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N1095W
- Make and model: Beech C90A
- Aircraft serial: LJ1456
- Aircraft time: 3,290 hours, 2,849 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Clevis
- Part number: 908100463
- Condition: Missing
- Location: Mlg Door
- Part time: 3,290 hours, 2,849 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT LJ-1456 EXPERIENCED A POSSIBLE RIGHT-HAND LANDING GEAR DOWN LOCK ISSUE, AFTER LANDING A DETAILED WAS COMPLETED AND THE DOWN LOCK CLEVIS P/N: 90-810046-3 WAS MISSING FROM THE AIRCRAFT.
